My fiend took 7 x 50mg of tramadol
and 7 x 10mg of hydroxyzine
and it was a HORRIBLE "buzz". 70mg of hydroxyzine is nothing but it would help potentiate the tramadol as well as help with higher M1 metabolization (at least i thin
kthat's the case).
Anyway, my fiend has HUGE tolerance so 7 x 50mg of tramadol probably wouldn't even take away a rattle but that and the hydroxyzine it gave him a horrible feeling, it wasn't an opiate
feeling and apparently hydroxyzine has negligible anti-cholinergic activity so it might not have been that. Perhaps that and the tramadol combined caused an anticholinergic effect hence the horrible "buzz".
Anyway, as far as my fiend is concerned tramadol is a HORRIBLE drug
, it has more in common with venlafaxine
than any opioid
, that there should tell you something. It's a "weak opioid agonist" and it has NO comparsion to other real opiates
/opioids in my fiends opinion.
Now everyone and their dog gets them prescribed (and i am not just saying that, i literally mean they are prescribing them to dogs, i know since my dog gets them) and they are going to end up causing "SSRI
discontinuation syndrome" and mild but still highly unpleasant opioid withdrawal
, in fact i would wager that the withdrawal
someone may get from tramadol is more likely to be SSRI discontinuation syndrome symptoms, or at least that will play a large part in it, other than that, since it's a weak opioid agonist i don't think the withdrawal compares to that of a real opioid.